# SDR ASAA0110556

- Difficulty date: August 13, 2001
- Submitted: November 20, 2001
- Operation: Air carrier
- Aircraft: N747AS
- Make and model: Boeing 737-2X6C
- Aircraft serial: 23124
- System (JASC): 3350 · Emergency Lighting
- Part: Sign
- Part number: 873100211
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

PAE - DURING SCHEDULED MAINTENANCE, FOUND AFT CABIN EMERGENCY EXIT SIGN INOPERATIVE.  REMOVED AND REPLACED EXIT LIGHT ASSEMBLY AND BATTERY, LIGHT TESTED NORMAL.  (M)
